# SDR TRAX200600960

- Difficulty date: October 29, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 11,430 hours, 9,605 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON LEFT SIDE ENGINE SUPPORT BEAM.  PERFORMED  EDDY CURRENT INSPECTION OF LT ENGINE SUPPORT BEAM CUT OUT PER MTC REQUEST IAW CRJ200 NDT MANUAL PART 1. 51-20-06.  NO DEFECTS NOTED.
